# SDR SWAA2020010740185

- Difficulty date: January 4, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N8643A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42524
- Aircraft time: 18,511 hours, 8,068 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 24600
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY---------------------------------- NO FLAPS.  WHEN COMMANDING FLAPS 2 ON APPROACH THE FLAPS STAYED RETRACTED.  WE RAN THE QRH, DECLARED AN EMERGENCY AND DIVERTED TO BWI.  WE THEN MANUALLY EXTENDED FLAPS 15 ELECTRICALLY ACCORDING TO THE QRH.  UNEVENTFUL LANDING.        / R&R #6 SKEW SENSOR IAW AMM.
